# SDR WLDA2004121

- Difficulty date: December 26, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Overheated
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT WHEN TAXI FOR TAKEOFF, RETURNED TO BLOCKS.  FOUND DOOR SOLENOID VERY HOT AND SMOKING.  DISCONNECTED AND TAPED WIRES BACK.  C/B PULLED AND TRANSFERRED TO DMI M52DE2604-134 PER MEL 52-54-2 CAT "A".
